Nonlinear interactions of tsunami and tides in an ocean
Doklady Akademii Nauk, Tome 331 (1993) no. 6, pp. 732-734
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_331_6_a11,
author = {S. A. Arsen'ev and L. N. Rykunov and N. K. Shelkovnikov},
title = {Nonlinear interactions of tsunami and tides in an ocean},
journal = {Doklady Akademii Nauk},
pages = {732--734},
year = {1993},
volume = {331},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_331_6_a11/}
}
S. A. Arsen'ev; L. N. Rykunov; N. K. Shelkovnikov. Nonlinear interactions of tsunami and tides in an ocean. Doklady Akademii Nauk, Tome 331 (1993) no. 6, pp. 732-734. http://geodesic.mathdoc.fr/item/DAN_1993_331_6_a11/